Pacific Journal of Mathematics

Linear eigenvalues and a nonlinear boundary value problem.

E. M. Landesman and A. C. Lazer

Article information

Source
Pacific J. Math., Volume 33, Number 2 (1970), 311-328.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976966

Mathematical Reviews number (MathSciNet)
MR0279434

Zentralblatt MATH identifier
0204.12002

Subjects
Primary: 35.47

Citation

Landesman, E. M.; Lazer, A. C. Linear eigenvalues and a nonlinear boundary value problem. Pacific J. Math. 33 (1970), no. 2, 311--328. https://projecteuclid.org/euclid.pjm/1102976966


Export citation

References

  • [1] S. Agmon, Lectures on elliptic boundary value problems, D. Van Nostrand Company, Inc., New York, 1965.
  • [2] R. Courant and D. Hubert, Methods of mathematical physics, Val. I, Interscience Publishers, Inc., New York, 1953.
  • [3] J. Cronin, Fixed points and topological degree in nonlinear analysis, Mathematical Surveys, No. 11, American Mathematical Society, Providence, 1964.
  • [4] C. L. Dolph, Nonlinearintegral equations of the Hammerstein type, Trans. Amer. Math. Soc. 66 (1949), 289-307.
  • [5] A. C. Lazer and D. E. Leach, On a nonlinear two-point boundary value problem, J. Math. Anal, and Appl. 26 (1969), 20-27.
  • [6] I. P. Natanson, Theory of functionsof a real variable, Vol. I, (transl. from the Russian), Ungar, New York, 1961.
  • [7] F. Riesz and B. Sz.-Nagy, Functional analysis, (translated from the 2'nd. French edition), Ungar, New York, 1955.